# SDR UALA2013070104559

- Difficulty date: June 28, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 57,631 hours, 21,566 cycles
- Engine: Iae V2527A5
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Vibration
- Location: Nose
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

EXCESSIVE NOSE WHEEL VIBRATION ON TAKEOFF ROLL FROM 80 KIAS THROUGH GEAR RETRACTION.  R & R BOTH NOSE WHEEL ASSY IAW AMM. TIRE PRESSURE CHECKED GOOD.
